By Topic

Comments on "On some bounds in the algebraic Riccati and Lyapunov equations"

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Bong-Hwan Kwon ; Korea Advanced Institute of Science and Technology, Seoul, Korea ; Myung-Joong Youn

Results presented by Moil in the paper, which give some bounds for the trace and the determinant of the positive definite solution to the algebraic Riccati matrix equation, are shown to be erroneous, and suggestions to remedy these errors are made.

Published in:

Automatic Control, IEEE Transactions on  (Volume:31 ,  Issue: 6 )